# SDR 96FDEA01225

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 65208276
- Condition: Loose
- Location: Nr 1 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED IN FLIGHT DURING CLIMBOUT AT 15,000 MSL.  FOLLOWED APPROPRIATE CHECK LIST AND LIGHT WENT OUT CONTINUED TO GEG.  TIGHTENED LEAKING CLAMPS BOTH SIDES OF MODULATING SHUTOFF VALVE IN NR 1 ENGINE STUB WING TO STOP LEAKS NEAR SENSING ELEMENT.
